AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION

Julien Diaz 1 Patrick Joly 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : Thanks to the use of the Cagniard–De Hoop method, we derive an analytic solution in the time domain for the half-space problem associated with the wave equation with Engquist– Majda higher order boundary conditions. This permits us to derive new convergence results when the order of the boundary condition tends to infinity, as well as error estimates. The theory is illustrated by numerical results.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00409197
Contributor : Julien Diaz <>
Submitted on : Thursday, August 6, 2009 - 2:28:29 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM
Long-term archiving on : Tuesday, June 15, 2010 - 10:10:55 PM

File

abc.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Julien Diaz, Patrick Joly. AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2005, 65 (5), pp.1547-1575. ⟨10.1137/S0036139903436145⟩. ⟨inria-00409197⟩

Share

Metrics

Record views

352

Files downloads

313